# SDR FDEA202008252013

- Difficulty date: August 25, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, MAIN DECK CARGO COMPARTMENT LEFT 3 DOOR NUMBER 1 (UPPER) BEAM AFT DOOR STOP NUMBER 1 FOUND CRACKED AT STATION 838.330, Z=51.367.  CABIN, MAIN DECK CARGO COMPARTMENT LEFT 3 DOOR NUMBER 1 (UPPER) BEAM AFT DOOR STOP NUMBER 1 STATION 838.330, Z=51.367.  REMOVED AND REPLACED, AS PER MD-11 SRM 51- 31-01-OG.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
